# SDR MASA200600685

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,951 hours, 3,559 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6681 LAS - EN ROUTE TO IAH, INBD FLIGHT SPOILER/INBD SPOILERON FAULT OCCURRED.  RESET SSECU W/FLIGHT CREW.  NO FURTHER FAULTS NOTED.
